# SDR CA151209014

- Difficulty date: December 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 54,780 hours
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 81477501
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) UPON DECENT THE CREW NOTICED NR 2 ENGINE OIL PRESSURE WAS BELOW THE RED LINE AND DECREASING. OIL QTY SHOWED "0".  CREW SHUTDOWN THE ENGINE AND COMPLETED CHECKLIST.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LINE AT FUEL/OIL HEATER CONNECTION CRACKED.  LINE REPLACED.
